MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC CIRCULAR MECH XL SEAL 25MM; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC CIRCULAR MECH XL SEAL 25MM; STAPLE, IMPLANTABLE
Model Number ECS25B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Stapler was being used for surgical procedure and was not functioning properly.Stapler would not fire and deploy a staple.The device was not able to complete its intended task.Stapler was removed from the field and a new stapler was used successfully.The malfunctioning stapler was pulled as a peel pack (ref #ecs25b, lot #c9en6f).

Brand Name
CIRCULAR MECH XL SEAL 25MM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key21066660
Report Number21066660
Device Sequence Number3390676
Product Code GDW
UDI-Device Identifier10705036022923
UDI-Public(01)10705036022923(17)290731(10)C9EN6R
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/11/2024
Report Date (Section F) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECS25B
Device Catalogue NumberECS25B
Device Lot NumberC9EN6R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/11/2024